ON (sigma, tau)-LIE IDEALS WITH GENERALIZED DERIVATION


Creative Commons License

GÖLBAŞI Ö. , KOÇ E.

BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY, vol.47, no.6, pp.1121-1129, 2010 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 47 Issue: 6
  • Publication Date: 2010
  • Doi Number: 10.4134/bkms.2010.47.6.1121
  • Title of Journal : BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY
  • Page Numbers: pp.1121-1129

Abstract

In the present paper, we extend some well known results concerning derivations of prime rings to generalized derivations for (sigma, tau)-Lie ideals.